# SDR KBM2005F00074

- Difficulty date: May 15, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Aircraft time: 9,094 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500844
- Part serial: 202
- Condition: Failed
- Location: Blower
- Part time: 1,128 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C BLOWS WARM AIR.  REMOVED AND REPLACED.  (K)
